Flugard

Flugard

paracetamol

Manufacturer:

Hebei Jiheng

Distributor:

Steinbach
Full Prescribing Info
Contents
Paracetamol.
Description
Each tablet contains: Paracetamol 500 mg.
Paracetamol, a para-aminophenol derivative, has analgesic and antipyretic properties and weak anti-inflammatory activity.
Indications/Uses
Paracetamol is given by mouth or as a rectal suppository for mild to moderate pain and for fever. Paracetamol is often the analgesic or antipyretic of choice especially in patients in whom salicylates or other NSAIDs are contraindicated. Such patients include asthmatics or those with a history of peptic ulcer, or children in whom salicylates are contraindicated because of the risk of Reye's syndrome.
Dosage/Direction for Use
The usual adult dose by mouth is 0.5 to 1 g every 4 to 6 hours up to a maximum of 4 g daily. Usual doses in children are: under 3 months, 10 mg per kg body weight (reduce to 5 mg per kg if jaundiced); 3 months to 1 year, 60 mg to 120 mg; 1 to 5 years, 120 to 250 mg; 6 to 12 years, 250 to 500 mg. These doses may be given every 4 hours to 6 hours when necessary up to maximum of 4 doses in 24 hours. For post-immunisation pyrexia, a dose of 60 mg has been recommended for children 2 to 3 months of age. A second dose may be given after four to six hours; if the pyrexia persists after the dose, the parent should seek medical device. Rectal doses for adults and children over 12 years of age are 0.5 to 1 g. Rectal doses in younger children are: 1 to 5 years, 125 to 250 mg; 6 to 12 years, 250 to 500 mg. Doses may be administered up to 4 times daily.
Adverse Reactions
Side effects of paracetamol are rare and usually mild, although haematological reactions including thrombocytopenia, leucopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Skin rashes and other hypersentivity reactions occur occasionally. Overdosage with paracetamol can result in severe liver damage and sometimes acute renal tubular necrosis. Prompt treatment with acetylcysteine or methionine is essential.
Storage
Store at temperatures not exceeding 30°C.
MIMS Class
Analgesics (Non-Opioid) & Antipyretics
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Tab 500 mg x 100's.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in